# SDR CALA2025120411781

- Difficulty date: December 1, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 81,459 hours, 28,826 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543150
- Part serial: 20066H5581
- Condition: Failed
- Location: Zone 200
- Part time: 13,430 hours, 5,983 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FO OUTTER PANE SHATTERED.  PERFORMED R1 WINDOW REMOVAL IAW AMM 56-11-11-000-801 UP TO AND INCLUDING STEP (11) SUBTASK (56-11-11-020-031).  REMOVED AND REPLACED THE R1 WINDSHIELD IAW AMM 56-11-11. LEAK CHECKED GOOD. OK FOR SERVICE.
